A 18-year-old male asked:
Disclaimer

my girlfriend took 8 10mg citalopram and drank about 3 beers she was puking for a minute and is now sleeping will she be okay

2 doctor answers
Dr. Harold Mandel
39 years experience General Practice
ER immediately: I suggest you have your girlfriend checked out in an emergi clinic or emergency room immediately! If she is unconscious or in distress call 911 now! Citalopram is an antidepressant in a group of drugs which are called selective serotonin reuptake inhibitors (SSRIs). This drug has many possible side effects including exacerbation of depression. Alcohol can make the side effects worse!
Answered on Nov 27, 2017
3
3 comments
Dr. Ed Friedlander
43 years experience Pathology
I am glad that this troubled young lady has you as a friend who cares. Her family physician is the first of her resources to help her understand who this happened and what steps to take so it will not happen again.
Jun 5, 2017
Dr. Ed Friedlander
43 years experience Pathology
Do it now.
Jun 4, 2017
Dr. J. Lawrence Dohan
56 years experience Dermatology
she will be ok unless there are other factors.
Jun 4, 2017
Dr. Howard Schneider
33 years experience Pediatric Dentistry
Potential overdose: Please get her immediate medical attention. Her condition is unknown. She has taken 2-4 times the recommended dosage and combined it with alcohol, not a good combination. The fact that she threw up is helpful as it get some of the drugs out of her system. Please get her to a hospital emergency room. She may gate you for this, but it could save her life.
Answered on Jun 5, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Why did she do: this? Was she trying to take her life. She may be medically ok, but something is wrong here. I think she should be seen promptly by medical. Overdos ... Read More
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: But, i think that you already knew the answer to that question.
A 35-year-old member asked:
Dr. Walter Husar
32 years experience Neurology
Depends on amount: Alcohol is a CNS depressant similar to a sleeping pill, i would recommending waiting 12 hours or longer before taking a muscle relaxant after drinking ... Read More
A 39-year-old member asked:
Dr. Richard Pollard
29 years experience Anesthesiology
No: I think that the beer will make you quite sleepy enough. There is a possibility of a cumulative effect of the two substances and so they should be not ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month